Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is there any other medication other than insulin for a 10 years old diabetic patient?

my 10yrs old borther has there nay other sloution else than insulin?plz help..we r much worried. my mom is very ill bocoz of his tension...plz any one there who knows about the diabeties ..plz suggest me something worthful i will be thankfull to you all... my mother is very ill bcoz of his tension..we cannot offord his regular insulin..we love him a will he mange himself wholelife with DIABATIES???...plz help..plz tell me the best solutions...plz he has type I...doctors said that it is not inherited.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

I m reallu sorry Jian for what has happened to your bro. We just have to help yoiu in some money to buy it out and sustain your brother. I guess if he needs to take the insulin everyday tghourgh out life then you guys need lot of money. Take the help of Medicaid which might help you . All the best.

Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor